MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 14MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6 STANDARD 14MM RIGH; KNEE COMPONENT
Model Number EIS6S14R
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient underwent r tkr on (b)(6) 2019.Revised on (b)(6) 2021 due to infection.Insert replaced for a size 17, eis6s17r.(b)(6).
 
Additional Manufacturer Narrative
Additional information received on 02/17/2021: this patient was revised for instability mid flexion, not infection.This event was initially reported incorrectly.Updated description and problem-investigation coding.
 
Event or Problem Description
Allegedly, the patient underwent r tkr on (b)(6) 2019.Revised on (b)(6) 2021 due to infection.Insert replaced for a size 17, eis6s17r.Australia- c1057.Additional information received from (b)(6) on 02/17/2021: this patient was revised for instability mid flexion and not infection, it was reported incorrectly.

Brand Name
EVOLUTION MP CS INSERT SIZE 6 STANDARD 14MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11337815
Report Number3010536692-2021-00081
Device Sequence Number3373148
Product Code HRY
UDI-Device IdentifierM684EIS6S14R1
UDI-PublicM684EIS6S14R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS6S14R
Device Catalogue NumberEIS6S14R
Device Lot Number1549235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/03/2021
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date02/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR